Girlfriend began talking micro lite. After two months she stopped as periods were becoming very bad. She then stopped taking any birth control for two months to let her body get back to normal. During this this time we used condoms for any sexual activity and we did not have intercourse during this period. her second period coming off the micro lite came two days early. She then began to take yasmin on the first day of her period. Her period then pretty much stopped. Is this normal?
Period stopped after one day when starting first tablet on yasmin birth control . Is this normal ?
- 16 Mar 2015 by wyliecoyote
- 16 March 2015
- peri-ds, yasmin, birth control, period, tablet, girlfriend
Added 16 Mar 2015:
Her first period was 25 days and second was 23 days. I know this defies logical, rational and intelligence. But is there any way that bleeding could have been implantation bleeding or could it have been the fact she started taking the pill again. Once again I know how ridiculous this sounds but it just got me thinking
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 6 Feb 2013 • 1 answer
Posted 1 Feb 2014 • 1 answer
Posted 17 Sep 2015 • 1 answer
Yasmin - Last month I took my birth control pill as normal however I forgot it one day so I took two
Posted 9 Apr 2016 • 1 answer